MathSciNet Relay Station
MathSciNet bibliographic data
MR1695194 (2000b:68052) 68P10 (68Q25)
Knessl, Charles; Szpankowski, Wojciech Quicksort algorithm again revisited. Discrete Math. Theor. Comput. Sci. 3 (1999), no. 2, 43–64 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement